Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 108, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 3, 2012, 6:33 PM CDT for 4 counties in Minnesota; Cass County, Richland County, North Dakota. It was in force for 57 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 6:33 PM CDT (23:33 UTC)
- Expired
- Aug 3, 2012, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Becker County, MN, Clay County, MN, Otter Tail County, MN, Wilkin County, MN, Cass County, ND, Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 128 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:40 PM CDT | TSTM WND DMG | 4 S Colfax, ND | SEVERAL LARGE 8 TO 10 INCH DIAMETER TREE LIMBS AND BRANCHES BROKEN DOWN IN SHELTER BELTS. |
| Aug 3, 7:05 PM CDT | TSTM WND DMG | Abercrombie, ND | TREES DOWN AND UPROOTED. ESTIMATED WINDS OF 70 TO 80 MPH. |
| Aug 3, 7:05 PM CDT | TSTM WND DMG | Doran, MN | BRANCHES REPORTED DOWN. |
| Aug 3, 7:10 PM CDT | NON-TSTM WND GST 80 | Abercrombie, ND | TREES DOWN AND UPROOTED. ESTIMATED WINDS OF 70 TO 80 MPH. VERY STRONG WINDS BLEW FOR 10 TO 15 MINUTES. |
| Aug 3, 7:20 PM CDT | TSTM WND DMG | 15 Ne Breckenridge, MN | NUMEROUS TREE BRANCHES 3 TO 4 INCH DIAMETER DOWN ON AND NEAR HIGHWAY 9. |
| Aug 3, 7:30 PM CDT | TSTM WND DMG | 3 Sse Barnesville, MN | HORSE TRAILER BLOWN OFF OF INTERSTATE 94 NEAR MP27. TIME IS APROXIMATE. |
| Aug 3, 7:37 PM CDT | TSTM WND GST 107 | 2 Nnw Rothsay, MN | PEAK WINDS MEASURED AT THE MN DOT RWIS SITE ALONG INTERSTATE 94 NEAR MP37. |
| Aug 3, 7:38 PM CDT | TSTM WND DMG | 2 Nne Rothsay, MN | NUMEROUS LARGE BRANCHES DOWN. POWER LINES DOWN. |
| Aug 3, 7:40 PM CDT | TSTM WND DMG | Rothsay, MN | NUMEROUS LARGE BRANCHES DOWN AROUND TOWN. POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935 WUUS53 KFGF 032333 SVRFGF MNC005-027-111-167-NDC017-077-040030- /O.NEW.KFGF.SV.W.0108.120803T2333Z-120804T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 633 PM CDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BECKER COUNTY IN NORTHWEST MINNESOTA... SOUTHERN CLAY COUNTY IN NORTHWEST MINNESOTA... WESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA... WILKIN COUNTY IN WEST CENTRAL MINNESOTA... SOUTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA... RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 730 PM CDT * AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF DAVENPORT TO 3 MILES SOUTH OF BARNEY...MOVING TO THE EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WALCOTT...MOORETON AND GREAT BEND AROUND 640 PM CDT. HORACE...GALCHUTT AND DWIGHT AROUND 645 PM CDT. WAHPETON...WOLVERTON AND MCCAULEYVILLE AROUND 650 PM CDT. BRECKENRIDGE AND RUSTAD AROUND 655 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE COLFAX...CHRISTINE...KENT...SABIN...EVERDELL AND BARNESVILLE. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 11 AND 58... FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN MINNESOTA MILE MARKER 10 AND MINNESOTA MILE MARKER 64... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4688 9601 4618 9594 4608 9698 4674 9722 TIME...MOT...LOC 2333Z 257DEG 45KT 4670 9711 4623 9695 WIND...HAIL 70MPH 1.00IN $$ TG
2 follow-up statements
540 WWUS53 KFGF 032346 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 646 PM CDT FRI AUG 3 2012 MNC005-027-111-167-NDC017-077-040030- /O.CON.KFGF.SV.W.0108.000000T0000Z-120804T0030Z/ CASS ND-RICHLAND ND-CLAY MN-OTTER TAIL MN-BECKER MN-WILKIN MN- 646 PM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BECKER AND SOUTHERN CLAY COUNTIES IN NORTHWEST MINNESOTA...AND WILKIN AND WESTERN OTTER TAIL COUNTIES IN WEST CENTRAL MINNESOTA...AND RICHLAND AND SOUTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 730 PM CDT... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 80 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF DAVENPORT TO 2 MILES SOUTHEAST OF MOORETON...MOVING TO THE EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MCCAULEYVILLE...WILD RICE AND HICKSON AROUND 655 PM CDT. WAHPETON...BRECKENRIDGE AND WOLVERTON AROUND 700 PM CDT. SABIN AND DORAN AROUND 705 PM CDT. EVERDELL AND BAKER AROUND 710 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE DWIGHT...CHRISTINE...ABERCROMBIE...RUSTAD...KENT AND COMSTOCK. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 25 AND 58... FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN MINNESOTA MILE MARKER 10 AND MINNESOTA MILE MARKER 64... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4688 9601 4618 9594 4608 9698 4674 9722 TIME...MOT...LOC 2346Z 256DEG 38KT 4672 9698 4625 9682 WIND...HAIL 80MPH 1.00IN $$ TG
595 WWUS53 KFGF 040008 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 708 PM CDT FRI AUG 3 2012 MNC005-027-111-167-NDC017-077-040030- /O.CON.KFGF.SV.W.0108.000000T0000Z-120804T0030Z/ CASS ND-RICHLAND ND-CLAY MN-OTTER TAIL MN-BECKER MN-WILKIN MN- 708 PM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BECKER AND SOUTHERN CLAY COUNTIES IN NORTHWEST MINNESOTA...AND WILKIN AND WESTERN OTTER TAIL COUNTIES IN WEST CENTRAL MINNESOTA...AND NORTHEASTERN RICHLAND AND SOUTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 730 PM CDT... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 80 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES EAST OF SABIN TO 8 MILES EAST OF BRUSHVALE...MOVING TO THE EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ROTHSAY AND LAWNDALE AROUND 715 PM CDT. CARLISLE AROUND 720 PM CDT. FERGUS FALLS...ROLLAG AND ELIZABETH AROUND 725 PM CDT. PELICAN RAPIDS...EDWARDS AND DUNVILLA AROUND 730 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE CORMORANT AND ERHARD. FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN MINNESOTA MILE MARKER 18 AND MINNESOTA MILE MARKER 64... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4612 9685 4676 9703 4688 9601 4618 9594 TIME...MOT...LOC 0008Z 255DEG 39KT 4680 9653 4642 9640 WIND...HAIL 80MPH 1.00IN $$ TG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:21 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Aug 3, 2:21 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 221 PM CDT FRI AUG 3 2012 .SHORT TERM (TONIGHT-MONDAY)...MAIN CONCERN WILL BE SEVERE POTENTIAL. 12Z MODELS IN DECENT AGREEMENT AND WILL USE A BLEND FOR DETAILS. SITUATION APPEARS TO BE UNFOLDING AS EXPECTED. SURFACE BOUNDARY/COLD FRONT ACROSS CENTRAL NORTH DAKOTA WILL CONTINUE TO PROPAGATE EASTWARD INTO THE EVENING HOURS. AS FORCING (SEEN BY SHOWERS AND THUNDERSTORMS BEHIND THIS FEATURE) MOVES INTO THE AREA OF HIGHER INSTABILITY (WEAKER CIN) EXPECT MORE SURFACE BASED AND THUS STRONGER STORMS...LIKELY BY 20Z-21Z. EXPECTING A STRONG LINE OF STORMS TO MOVE THROUGH THE REGION FROM WEST TO EAST...MUCH LIKE THE HRRR HAS BEEN SUGGESTING. THE MAIN QUESTION AT THIS POINT IS WHETHER OR NOT VERY STRONG DEEP LAYER (50+ KNOTS) ENTERING THE WESTERN FA AFTER 00Z WILL INTERACT WITH THE LINE OF STORMS. THE STRONGEST DEEP LAYER SHEAR MAY LAG THE STORMS...BUT INCREASING SHEAR SHOULD HELP AID ORGANIZED ACTIVITY. SEE SWODY1/SWOMCD 1691/WATCH 553 FOR MORE DETAILS. MADE SOME MINOR CHANGES TO POP/WX GRIDS BASED ON EXPECTED TIMING. SATURDAY...UPPER LOW WILL SLOWLY PROPAGATE THROUGH THE REGION. COLD AIR ADVECTION AND WINDY CONDITIONS EXPECTED BY THE AFTERNOON HOURS...ALONG WITH SHOWERS AND POSSIBLY THUNDER. SUNDAY-MONDAY...NORTHWEST FLOW ALOFT WITH WARMING AIRMASS WILL BE THE GENERAL RULE. A WEAK FROPA IS EXPECTED ON MONDAY...BUT DRY AIRMASS WILL REMAIN IN PLACE AND NO PRECIP EXPECTED. .LONG TERM (MONDAY NIGHT-FRIDAY)...MEDIUM RANGE MODELS SHARE SAME BASIC LARGE-SCALE SYNOPTIC PATTERN NEXT WEEK...BUT DIFFER QUITE A BIT IN DETAIL. WITH RIDGE CENTERED OVER THE FOUR CORNERS AND A HUDSON BAY TROUGH...NORTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE NORTHERN PLAINS. BOTH GFS/ECMWF PAINT PERIODS OF LIGHT QPF TUESDAY NIGHT THROUGH THE END OF THE WEEK WITH WEAK EMBEDDED SHORT- WAVES...SO WILL MAINTAIN ALL BLEND 20 TO 30 POPS. NO REAL CHANGE IN AIR MASS...SO TEMPERATURES WILL RANGE FROM THE 80S DURING THE DAY TO THE 60S AT NIGHT. && .AVIATION...SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ND WILL MOVE EAST- NORTHEASTWARD LATE THIS AFTERNOON AND EVENING...IMPACTING ALL TAF SITES. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL. CEILINGS AND VISIBILITY MAY ALSO DROP INTO THE MVFR/IFR RANGE WITH STRONGER STORMS. GUSTY SOUTH-SOUTHEAST WIND WILL SHIFT TO THE WEST-NORTHWEST OVERNIGHT AFTER COLD FRONTAL PASSAGE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && TG/ROGERS
Hazardous weather outlook, Aug 3, 5:54 AM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 554 AM CDT FRI AUG 3 2012 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 554 AM CDT FRI AUG 3 2012 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES FROM 3 PM UNTIL MIDNIGHT. THE BEST CHANCE FOR TORNADOES IS EXPECTED ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR IN SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. A STRONG COLD FRONT AND UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION TONIGHT...CAUSING THE CHANCE FOR SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DK
In the hours before
Special weather statement, Aug 3, 3:29 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
329 PM CDT FRI AUG 3 2012
NDZ007-008-032130-
CAVALIER ND-PEMBINA ND-
329 PM CDT FRI AUG 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PEMBINA AND
NORTHEASTERN CAVALIER COUNTIES UNTIL 430 PM CDT...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES NORTHEAST OF LANGDON...MOVING TO THE NORTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
VANG AROUND 340 PM CDT.
WALHALLA AROUND 405 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 9827 4900 9768 4877 9825 4893 9843
4901 9830
TIME...MOT...LOC 2029Z 233DEG 18KT 4889 9822
ROGERSLocal storm report, Aug 3, 5:01 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
501 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 7 SW TOLNA 47.76N 98.55W
08/03/2012 EDDY ND PUBLIC
CORN FLATTENED AS WELL AS SEVERAL BRANCHES REPORTED DOWN.
&&
JAMSpecial weather statement, Aug 3, 5:30 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 530 PM CDT FRI AUG 3 2012 NDZ038-039-049-052-053-032315- BARNES ND-CASS ND-RANSOM ND-RICHLAND ND-SARGENT ND- 530 PM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND...NORTHERN SARGENT...RANSOM...SOUTHWESTERN CASS AND EXTREME SOUTHEASTERN BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 615 PM CDT... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES WEST OF LISBON...OR 35 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... GWINNER AROUND 535 PM CDT. LISBON AROUND 540 PM CDT. MILNOR AND ENDERLIN AROUND 550 PM CDT. VENLO...SHELDON AND DE LAMERE AROUND 555 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4673 9711 4625 9692 4614 9798 4661 9803 TIME...MOT...LOC 2230Z 252DEG 34KT 4644 9780 TG
Local storm report, Aug 3, 5:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
559 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL GRAND FORKS 47.92N 97.07W
08/03/2012 E0.25 INCH GRAND FORKS ND PUBLIC
REPORT FROM MENARDS STORE 32 AV/42 ST.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:34 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 56 min |
| Aug 3, 6:39 PM CDT | Tornado Warning | FGF | Clay, Norman | 51 min |
| Aug 3, 3:21 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 54 min |
| Aug 3, 3:29 PM CDT | Special Weather Statement | FGF | Cavalier | 61 min |
| Aug 3, 3:58 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Ramsey, Walsh | 49 min |
| Aug 3, 5:30 PM CDT | Special Weather Statement | FGF | Ransom, Richland | 45 min |
| Aug 3, 5:45 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.